# SDR VNAA20240524002

- Difficulty date: April 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15367
- Aircraft time: 20,150 hours, 18,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 69053611390
- Condition: Nicked
- Location: Bs 1027-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN BTW FS 1027.00 TO FS 1047.00 AND STGR 22RH TO STGR 27.   NICKS ON FUSELAGE SKIN BTW FS 1027.00 TO FS 1047.00 AND STGR 22RH TO STGR 27 WAS REPAIRED PER REO REO 690-53-61-1390 REV - -
